Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2011, 2:28 PM MDT for Goshen County, Wyoming; Sioux County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 2:28 PM MDT (20:28 UTC)
- Expired
- Jun 16, 2011, 2:51 PM MDT
- In force
- 23 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 117 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:55 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.5 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
414
WUUS55 KCYS 162028
SVRCYS
NEC165-WYC015-162115-
/O.NEW.KCYS.SV.W.0035.110616T2028Z-110616T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
EAST CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 315 PM MDT
* AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TORRINGTON...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN GOSHEN AND SOUTHWESTERN SIOUX
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4200 10404 4200 10405 4198 10406 4198 10424
4210 10428 4226 10393 4199 10384
TIME...MOT...LOC 2029Z 249DEG 17KT 4204 10418
WIND...HAIL 60MPH 1.00IN
$$
MAZUR1 follow-up statement
558
WWUS55 KCYS 162051
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
251 PM MDT THU JUN 16 2011
NEC165-WYC015-162102-
/O.CAN.KCYS.SV.W.0035.000000T0000Z-110616T2115Z/
SIOUX NE-GOSHEN WY-
251 PM MDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOSHEN AND
SOUTHWESTERN SIOUX COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4200 10404 4200 10405 4198 10406 4198 10424
4210 10428 4226 10393 4199 10384
TIME...MOT...LOC 2052Z 249DEG 17KT 4208 10404
$$
MAZURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:56 AM MDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 16, 11:56 AM MDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1156 AM MDT THU JUN 16 2011 .AVIATION...18Z TAF ISSUANCE SCATTERED SHOWERS AND ISOLATED TSTORMS DEVELOPING ALONG AND WEST OF THE LARAMIE RANGE LATE THIS MORNING WILL INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON AS THEY MOVE NORTHEAST. SOME OF THE STORMS WILL BECOME STRONG TO SEVERE WITH HAIL AND STRONG/GUSTY WINDS FROM MID AFTERNOON THROUGH EARLY EVENING. THERE WILL BE BRIEF PERIODS OF LOW END MVFR CIGS/VSBYS ASSOCIATED WITH THE TSTORMS. SHOWERS WILL LINGER THROUGH LATE THIS EVENING BEFORE ENDING. STILL CONCERNED ABOUT LOW CLOUDS AND PATCHY FOG FOR PORTIONS OF THE NEBRASKA PANHANDLE DUE TO MOIST NORTHEAST TO EAST LOW LEVEL FLOW. WENT WITH LOW END MVFR CIGS/VSBYS AT KBFF...KSNY AND KAIA BETWEEN 06Z AND 12Z. WESTERLY WINDS WILL BECOME GUSTY ON FRIDAY...WITH GUSTS OF 25 TO 35 KT FORECAST. && .PREV DISCUSSION... /ISSUED 404 AM MDT THU JUN 16 2011/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT... SHOWERS AND A FEW THUNDERSTORMS CONTINUE EARLY THIS MORNING OVER THE SOUTHERN PART OF THE CWA...ESPECIALLY IN THE WYOMING PORTION. THE ACTIVITY WAS CAUSED IN PART BY A 300 MB JET SEGMENT CURRENTLY OVER THE CENTRAL PART OF WYOMING. THE ACTIVITY WILL PERSIST IN THAT AREA THROUGH THE MORNING...WITH PERHAPS A MINIMUM BETWEEN 11Z AND 16Z. THE UPPER LOW WHICH BE INFLUENCING THE WEATHER ACROSS THE CWA THROUGH 12Z SATURDAY WAS CURRENTLY OVER SOUTHERN ALBERTA AND SASKATCHEWAN. THE FEATURE WILL ROTATE AROUND THAT AREA THROUGH FRIDAY NIGHT AS THE PATTERN BECOMES BLOCKED OVER MUCH OF THE NATION. SOUTHWEST WIND FLOW ALOFT WILL BE OVER THE REGION DURING THAT TIME WITH SEVERAL SHORTWAVE TROUGHS EMBEDDED. THE MOST NOTABLE OF THE SHORTWAVE TROUGHS WILL MOVE ACROSS THE CWA TONIGHT AND FRIDAY MORNING. A COLD FRONT OVER THE CENTRAL PART OF WYOMING EARLY THIS MORNING WILL MOVE EAST AND ACROSS THE CWA BETWEEN 12Z AND 15Z. BOUNDARY LAYER WINDS BEHIND THE FRONT WILL TURN TO THE NORTH AND THEN EAST IN THE AFTERNOON OVER THE EAST PART OF THE CWA. LOW LEVEL MOISTURE ALSO INCREASES DURING THE DAY IN THE SURFACE UPSLOPE WIND FLOW. THUNDERSTORMS WILL BE LIKELY OVER THE CWA BY MID AFTERNOON...WITH SHOWERS AND STORMS CONTINUING AND LIFTING NORTHEAST TONIGHT. THE ATMOSPHERE OVER THE EAST PART OF THE CWA BECOMES UNSTABLE IN THE AFTERNOON AND CAPE VALUES INCREASE TO BETWEEN 1000 AND 2000 J/KG. SHEAR IS ALSO FAVORABLE...WITH THE 0-1KM EHI VALUES OF AROUND 1 INDICATING THE POSSIBILITY OF SOME TORNADIC STORMS FROM EASTERN LARAMIE COUNTY AND ACROSS THE SOUTHERN PANHANDLE. WILL CONTINUE THE MENTION OF SEVERE STORMS THIS AFTERNOON AND EARLY TONIGHT OVER THE EAST PART OF THE CWA WITH LARGE HAIL...STRONG WIND GUSTS AND HEAVY RAIN LIKELY WITH THE STRONGER STORMS. BEHIND THE ACTIVITY TONIGHT...LOW LEVEL MOISTURE WILL CONTINUE AND LOW CLOUDS AND FOG SHOULD FORM EAST OF THE LARAMIE RANGE AND PERSIST THROUGH MID MORNING FRIDAY. THE ATMOSPHERE DRIES AFTER THE PASSAGE OF THE SHORTWAVE TROUGH TONIGHT AND FRIDAY MORNING. IT NOW LOOKS LIKE FRIDAY WILL BE WINDY AND SLIGHTLY COOLER WITH A MINIMUM OF THUNDERSTORMS. MODELS ALL INCREASE MOISTURE FROM SOUTH TO NORTH OVER THE CWA FRIDAY NIGHT AND DEVELOP SOME QPF. FOR NOW WILL INCREASE CLOUD COVER AND POPS SOME FOR FRIDAY NIGHT. LONG TERM...SATURDAY THROUGH WEDNESDAY. 16/00Z GFS AND ECMWF SIMILAR AT 500 MB THROUGH SUNDAY...THEN DIFFER ON MONDAY AS GFS IS MORE PROGRESSIVE WITH THE SHORTWAVE TROUGH ACROSS THE CENTRAL PLAINS STATES WHILE ECMWF HANGS BACK THE TROUGH ACROSS THE ROCKIES. SIMILAR PATTERN TUESDAY AND WEDNESDAY...THOUGH GFS IS MORE AMPLIFIED THAN THE ECMWF WITH THE RIDGE ACROSS THE ROCKIES. SATURDAY...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING AS A SHORTWAVE TROUGH MIGRATES ACROSS WYOMING WITH ADEQUATE LOW AND MID LEVEL MOISTURE. SUNDAY...SLIGHT INCREASE IN AFTERNOON AND EVENING THUNDERSTORM COVERAGE WITH INCREASE IN LOW AND MID LEVEL MOISTURE AND SHARPER TROUGH ALOFT APPROACHING. MONDAY...LESS AFTERNOON AND EVENING THUNDERSTORM COVERAGE IN THE WAKE OF THE SHORTWAVE TROUGH ALOFT PASSAGE...AND WITH DRYING OUT OF THE LOW AND MID LEVELS. TUESDAY...NORTHWEST FLOW ALOFT PREVAILS. STILL ENOUGH LOW AND MID LEVEL MOISTURE FOR ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. WEDNESDAY...HEIGHTS ALOFT RISE UNDER NORTHWEST FLOW ALOFT...WHICH WILL AID IN DECREASING COVERAGE OF AFTERNOON AND EVENING THUNDERSTORMS. AVIATION...12Z TAF ISSUANCE... A SCATTERED COVERAGE OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE OVER THE SOUTH PART OF THE CWA THIS MORNING. SHOWERS AND STORMS WILL BE MORE WIDESPREAD OVER THE CWA THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS WILL BE STRONG AND PRODUCE SEVERE WEATHER FROM MID AFTERNOON THROUGH LATE THIS EVENING TO THE EAST OF THE LARAMIE RANGE. MVFR CEILINGS AND VISIBILITIES IN RAIN WILL BE ASSOCIATED WITH THE STRONGER STORMS. IFR CEILINGS AND VISIBILITIES IN FOG WILL DEVELOP EAST OF THE LARAMIE RANGE AFTER 06Z AND CONTINUE THROUGH 16Z. VFR CONDITIONS AND WESTERLY WIND GUSTS AS HIGH AS 40 KNOTS ARE EXPECTED AFTER 16Z FRIDAY. FIRE WEATHER... A STORM SYSTEM WILL BE CENTERED OVER SOUTH CENTRAL CANADA THROUGH THE WEEKEND. AN ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE THE CWA THIS MORNING. SHOWERS AND THUNDERSTORMS WILL RESULT THROUGH MUCH OF TONIGHT. AFTER A DRIER AND WINDY DAY FRIDAY... MORE SHOWERS AND STORMS ARE EXPECTED OVER THE CWA FOR SATURDAY AND THROUGH EARLY NEXT WEEK. TEMPERATURES WILL ALSO BE AT OR JUST BELOW NORMAL TEMPERATURES THROUGH THE MID PART OF NEXT WEEK. HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND FOR THE UPPER NORTH PLATTE RIVER DUE TO SNOW MELT FROM THE SIERRA MADRE AND SNOWY RANGES. WARM TEMPERATURES TODAY WILL KEEP THE SNOW MELT CONTINUING AT A STEADY RATE OF BETWEEN 1.0 AND 1.5 INCHES OF SNOW WATER EQUIVALENT OVER THE MOUNTAINS. SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. THE HEAVIER RAINFALL WILL BE EAST OF THE LARAMIE RANGE WITH UP TO 2 INCHES OF RAIN IN SOME LOCATIONS. UP TO ONE HALF INCH OF RAIN IS POSSIBLE IN SOME AREAS WEST OF THE LARAMIE RANGE. THE ADDITIONAL RAINFALL WILL LIKELY CAUSE SOME RISES ON THE LOWER NORTH PLATTE RIVER AND CAUSE BANKFULL STAGES OVER THE OTHER RIVERS AND STREAMS IN THE EASTERN CWA. SHOWERS AND LATE DAY THUNDERSTORMS WILL BE OVER THE REGION SATURDAY AND THROUGH EARLY NEXT WEEK. THE RATE OF SNOW MELT WILL DECREASE SOME THIS WEEKEND AND EARLY NEXT WEEK AS MOUNTAIN TEMPERATURES WILL BE COOLER...HOWEVER THE HIGH WATER LEVELS WILL CONTINUE. FLOOD WARNINGS REMAIN IN EFFECT FOR THE NORTH PLATTE RIVER AT HENRY AND MITCHELL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...WEILAND LONG TERM/AVIATION...RUBIN AVIATION UPDATE...JAMSKI
Hazardous weather outlook, Jun 16, 2:12 PM MDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT THU JUN 16 2011 NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 171200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 212 PM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EAST OF THE LARAMIE RANGE EARLY THIS AFTERNOON AND MOVE EAST AND NORTHEAST INTO THE WESTERN NEBRASKA PANHANDLE THROUGH LATE THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL. THE THUNDERSTORMS WILL DIMINISH LATER THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING FOR MUCH OF SOUTHEAST WYOMING AND ALL WESTERN NEBRASKA PANHANDLE COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE NORTH PLATTE RIVER IN GOSHEN AND SCOTTS BLUFF COUNTIES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY THIS EVENING. PLEASE RELAY YOUR REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>105-109>116-171200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 212 PM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER SOUTH CENTRAL WYOMING AND MOVE TO THE NORTHEAST. SOME OF THE STORMS WILL BE STRONG AND PRODUCE SMALL HAIL...GUSTY WINDS AND MODERATE RAINFALL. THE THUNDERSTORMS WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE RIVERS FLOWING OUT OF THE SNOWY AND SIERRA MADRE RANGES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 16, 1:28 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 10 N LARAMIE 41.46N 105.58W
06/16/2011 E0.50 INCH ALBANY WY TRAINED SPOTTER
&&
GRIFFITHLocal storm report, Jun 16, 2:17 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
217 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND GST 10 E WHEATLAND 42.05N 104.76W
06/16/2011 E50 MPH PLATTE WY PUBLIC
&&
GRIFFITHSpecial weather statement, Jun 16, 2:19 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 219 PM MDT THU JUN 16 2011 WYZ107-108-162045- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 219 PM MDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND CENTRAL GOSHEN COUNTIES UNTIL 245 PM MDT... AT 216 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF FORT LARAMIE NATIONAL HISTORIC SITE TO 5 MILES EAST OF CHUGWATER...AND MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... FORT LARAMIE NATIONAL HISTORIC SITE... FORT LARAMIE... LINGLE... VETERAN... HWY 85 AT DRY RAWHIDE CREEK... MAZUR
Local storm report, Jun 16, 2:20 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 8 SW TORRINGTON 41.99N 104.29W
06/16/2011 E1.00 INCH GOSHEN WY TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, Jun 16, 2:22 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
222 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL TORRINGTON 42.07N 104.18W
06/16/2011 E0.25 INCH GOSHEN WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 16, 2:26 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL TORRINGTON 42.07N 104.18W
06/16/2011 E0.88 INCH GOSHEN WY TRAINED SPOTTER
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:24 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 36 min |
| Jun 16, 1:21 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 39 min |
| Jun 16, 1:50 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 40 min |
| Jun 16, 1:59 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 46 min |
| Jun 16, 2:36 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 24 min |
| Jun 16, 2:51 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 54 min |
| Jun 16, 2:55 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 43 min |
| Jun 16, 3:23 PM MDT | Flash Flood Warning | CYS | Goshen, Laramie | 12 hr |
| Jun 16, 3:36 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Morrill, Scotts Bluff, Sioux | 39 min |
| Jun 16, 4:09 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Morrill, Scotts Bluff, Sioux | 51 min |
| Jun 16, 4:19 PM MDT | Flash Flood Warning | CYS | Banner, Box Butte, Dawes, Morrill, Scotts Bluff, Sioux | 6 hr |
| Jun 16, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Morrill | 37 min |
| Jun 16, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball | 50 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.